Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 40, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Mar 18, 2010, 7:49 PM CDT for 13 counties in Florida. It took effect at Mar 19, 2010, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2010, 7:49 PM CDT (00:49 UTC)
- In effect from
- Mar 19, 2010, 1:00 PM CDT
- Expired
- Mar 19, 2010, 6:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 18 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.8 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1055 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
493 WWUS82 KTAE 190049 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 849 PM EDT THU MAR 18 2010 ...A RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY FOR MOST OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IN EFFECT FOR SATURDAY AFTERNOON FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO PROBABLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...CLOUDS WILL CONTINUE TO BLANKET THE SOUTHEASTERN US THIS EVENING UNTIL THE UPPER LEVEL DISTURBANCE THAT IMPACTED THE REGION EARLIER MOVES FURTHER OFFSHORE AND AWAY FROM THE REGION. BEHIND THIS SYSTEM...DRY AIR WILL BRIEFLY FILTER INTO THE AREA ON FRIDAY AND SATURDAY...INCREASING THE FIRE WEATHER THREAT. A RED FLAG WARNING IS IN PLACE FOR MOST OF THE FLORIDA PANHANDLE AND BIG BEND ON FRIDAY... EXCLUDING THE WESTERNMOST COASTAL COUNTIES...DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. A WATCH IS IN EFFECT FOR THE FLORIDA COUNTIES ON SATURDAY DUE TO LOW RELATIVE HUMIDITY COUPLED WITH HIGH DISPERSIONS. ON SUNDAY...ANOTHER LOW PRESSURE SYSTEM WILL IMPACT THE REGION INCREASING THE CHANCE FOR RAIN AND STORMS...WHICH WILL ULTIMATELY OFFSET ANY FIRE WEATHER CONCERNS. EARLY NEXT WEEK...DRY AIR WILL FILTER INTO THE REGION ONCE AGAIN. FLZ007-008-200000- /O.CAN.KTAE.FW.A.0035.100319T1800Z-100319T2300Z/ /O.NEW.KTAE.FW.A.0036.100320T1800Z-100320T2300Z/ INLAND WALTON-COASTAL WALTON- 749 PM CDT THU MAR 18 2010 ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON... ...FIRE WEATHER WATCH FOR FRIDAY AFTERNOON IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON. THE FIRE WEATHER WATCH FOR FRIDAY AFTERNOON HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ009>011-013-016>019-026>029-034-200000- /O.UPG.KTAE.FW.A.0035.100319T1800Z-100319T2300Z/ /O.NEW.KTAE.FW.W.0040.100319T1800Z-100319T2300Z/ /O.NEW.KTAE.FW.A.0036.100320T1800Z-100320T2300Z/ HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON- LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 849 PM EDT THU MAR 18 2010 /749 PM CDT THU MAR 18 2010/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ012-014-015-200000- /O.NEW.KTAE.FW.A.0036.100320T1800Z-100320T2300Z/ BAY-GULF-FRANKLIN- 849 PM EDT THU MAR 18 2010 /749 PM CDT THU MAR 18 2010/ ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ CAMP
3 follow-up statements
225 WWUS82 KTAE 190826 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 426 AM EDT FRI MAR 19 2010 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ TODAY FOR MOST OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IN EFFECT FOR SATURDAY AFTERNOON FOR THESE SAME AREAS DUE TO PROBABLE LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... .DISCUSSION...AN UPPER LEVEL DISTURBANCE RESPONSIBLE FOR YESTERDAYS CLOUDS HAVE MOVED FURTHER OFFSHORE. IN ITS WAKE...DRY AIR WITH CLEARING SKIES WILL BRIEFLY FILTER INTO THE AREA TODAY AND SATURDAY...INCREASING THE FIRE WEATHER THREAT. A RED FLAG WARNING REMAINS IN EFFECT FOR LATER TODAY FOR MOST OF THE FLORIDA PANHANDLE AND BIG BEND...EXCLUDING THE WESTERN COASTAL COUNTIES... DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. A WATCH REMAINS IN EFFECT FOR THESE SAME AREAS ON SATURDAY DUE TO LOW RELATIVE HUMIDITY COUPLED WITH VERY HIGH MIXING HEIGHTS LEADING TO EQUALLY TRANSPORT WINDS AND HIGH DISPERSIONS. FLZ008-012-014-015-190930- /O.CAN.KTAE.FW.A.0036.100320T1800Z-100320T2300Z/ COASTAL WALTON-BAY-GULF-FRANKLIN- 426 AM EDT FRI MAR 19 2010 /326 AM CDT FRI MAR 19 2010/ ...THE FIRE WEATHER WATCH FOR SATURDAY IS CANCELLED ... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH. .THE AIRMASS ACROSS THESE COASTAL COUNTIES SHOULD REMAIN SUFFICIENTLY MOIST THAT CRITICAL DURATIONS OF LOW RELATIVE HUMIDITIES ARE NO LONGER EXPECTED. $$ FLZ007-192330- /O.EXA.KTAE.FW.W.0040.100319T1800Z-100319T2300Z/ /O.CON.KTAE.FW.A.0036.100320T1800Z-100320T2300Z/ INLAND WALTON- 326 AM CDT FRI MAR 19 2010 ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING... ...A FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ009>011-013-016>019-026>029-034-192330- /O.CON.KTAE.FW.W.0040.100319T1800Z-100319T2300Z/ /O.CON.KTAE.FW.A.0036.100320T1800Z-100320T2300Z/ HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON- LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 426 AM EDT FRI MAR 19 2010 /326 AM CDT FRI MAR 19 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ BLOCK
014 WWUS82 KTAE 191858 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 258 PM EDT FRI MAR 19 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ TODAY FOR MOST OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FOR SATURDAY AFTERNOON FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND EXCEPT FRANKLIN COUNTY DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...THE AREA OF HIGH PRESSURE RESPONSIBLE FOR THE DRY CONDITIONS TODAY WILL SLIDE EAST OF THE AREA ON SATURDAY. HOWEVER...ENOUGH DRY AIR WILL REMAIN IN PLACE TO SEE ONE MORE DAY OF RED FLAG CONDITIONS IN NORTHWEST FLORIDA. FLZ007-009>011-013-016>019-026>029-034-201130- /O.UPG.KTAE.FW.A.0036.100320T1800Z-100320T2300Z/ /O.NEW.KTAE.FW.W.0041.100320T1800Z-100320T2300Z/ /O.CON.KTAE.FW.W.0040.000000T0000Z-100319T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 258 PM EDT FRI MAR 19 2010 /158 PM CDT FRI MAR 19 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ SATURDAY... THE RED FLAG WARNINGS ARE IN EFFECT DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ008-012-014-201130- /O.NEW.KTAE.FW.W.0041.100320T1800Z-100320T2300Z/ COASTAL WALTON-BAY-GULF- 158 PM CDT FRI MAR 19 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT SATURDAY... THE RED FLAG WARNING IS IN EFFECT DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ 18-WOOL
898 WWUS82 KTAE 192329 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 729 PM EDT FRI MAR 19 2010 ...A RED FLAG REMAINS IN EFFECT FOR SATURDAY AFTERNOON FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND EXCEPT FRANKLIN COUNTY DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...THE AREA OF HIGH PRESSURE RESPONSIBLE FOR THE DRY CONDITIONS TODAY WILL SLIDE EAST OF THE AREA ON SATURDAY. HOWEVER...ENOUGH DRY AIR WILL REMAIN IN PLACE TO SEE ONE MORE DAY OF RED FLAG CONDITIONS IN NORTHWEST FLORIDA. FLZ007-009>011-013-016>019-026>029-034-201130- /O.EXP.KTAE.FW.W.0040.000000T0000Z-100319T2300Z/ /O.CON.KTAE.FW.W.0041.100320T1800Z-100320T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 729 PM EDT FRI MAR 19 2010 /629 PM CDT FRI MAR 19 2010/ ...A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ SATURDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ008-012-014-201130- /O.CON.KTAE.FW.W.0041.100320T1800Z-100320T2300Z/ COASTAL WALTON-BAY-GULF- 629 PM CDT FRI MAR 19 2010 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM CDT SATURDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 18, 7:25 PM CDT, 24 minutes earlier.
Area forecast discussion, Mar 18, 7:25 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
825 PM EDT THU MAR 18 2010
...WARMER TEMPERATURES FOR THE END OF THE WEEK...
.UPDATE...
00Z WATER VAPOR AND H4 RUC ANALYSIS CONTINUE TO SHOW THE PESKY UPPER
LOW SPINNING ALONG THE SOUTHEAST COAST WITH ASSOCIATED TROUGHING
COVERING OUR FORECAST AREA. BAD NEWS...THE LOW/MID LEVEL COLD POOL
ASSOCIATED WITH THIS FEATURE GAVE US ANOTHER WELL BELOW NORMAL DAY
IN TERMS OF TEMPERATURES ON THURSDAY. GOOD NEWS...THIS LOW WILL
BE EXITING EASTWARD OVERNIGHT WITH HEIGHT RISES BUILDING OVERHEAD
INTO FRIDAY...AND TEMPERATURES REBOUNDING.
AT THE SURFACE...HIGH PRESSURE ALONG THE NORTH-CENTRAL GULF COAST
WILL BE BUILDING EASTWARD TONIGHT AND TAKE UP RESIDENCE OVERHEAD BY
FRIDAY AFTERNOON.
OVERNIGHT...AS THE UPPER LEVEL LOW MOVES EAST IT WILL BEGIN TO TAKE
MUCH OF THE LOWER/MID LEVEL MOISTURE WITH IT...AND ALLOW THE
CLEARING TREND SEEN SO FAR THIS EVENING TO CONTINUE. STILL GOING TO
BE A BIT COOL LATER TONIGHT WITH TEMPS SLOWLY FALLING INTO THE 40S.
FRIDAY...VERY PLEASANT MARCH DAY ON TAP. PARTLY TO MOSTLY SUNNY
SKIES EXPECTED...WITH MOST OF THE AFTERNOON CU FORMING OVER THE
EASTERN HALF OF THE REGION. 850MB TEMPS REBOUNDING TO WITHIN A
DEGREE OR TWO OF 5C. NOT GOING TO HAVE FULL MIXING WITH THE SURFACE
HIGH CENTER NEARLY OVERHEAD...HOWEVER SHOULD STILL BE ABLE TO REACH
THE LOWER 70S AWAY FROM THE COAST. AS INLAND TEMPS WARM...THE
LACK OF A GRADIENT SHOULD ALLOW THE DEVELOPMENT OF A FEEBLE
SEA-BREEZE CIRCULATION. RECENT HI-RES MODIS SEA SURFACE TEMP IMAGES
INDICATE THAT SHELF WATERS ARE STILL IN THE LOWER 60S ALONG THE
PANHANDLE COAST AND UPPER 50S TO NEAR 60 IN APALACHEE BAY. THE
DEVELOPING SEA-BREEZE WILL TRANSPORT THE RESULTING COOLER MARINE
LAYER TO THE COAST DURING THE AFTERNOON AND HOLD TEMPS IN THE 60S.
LOCATIONS ALONG THE IMMEDIATE COASTS OF TAYLOR AND DIXIE COUNTY MAY
FALL BACK INTO THE LOWER 60S DURING THE AFTERNOON AS SOME OF THE
COOLEST WATERS RESIDE JUST OFF THEIR SHORES.
&&
.AVIATION...
CIGS HAVE RISEN/BROKEN UP THIS AFTERNOON WITH VFR CONDITIONS NOW
BEING REPORTED AT ALL TERMINALS. MAY SEE SOME BRIEF VSBY/CIG
RESTRICTIONS AROUND SUNRISE AT KTLH AND KVLD. OTHERWISE...VFR TO
PREVAIL THROUGH THE FORECAST PERIOD.
&&
.MARINE...CONDITIONS OVER THE MARINE AREA WILL CONTINUE TO IMPROVE
AS HIGH PRESSURE MOVES TOWARD THE WATERS. WILL SEE A SHARP INCREASE
IN WINDS AND SEAS ON SUNDAY MORNING WITH THE POTENTIAL FOR ADVISORY
CONDITIONS AHEAD OF THE BOUNDARY AND AS THE FRONT PASSES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 45 73 42 75 52 / 0 0 0 0 20
PANAMA CITY 50 69 48 69 56 / 0 0 0 0 40
DOTHAN 44 73 45 76 53 / 0 0 0 0 30
ALBANY 44 73 44 77 52 / 0 0 0 0 20
VALDOSTA 45 73 43 77 52 / 0 0 0 0 10
CROSS CITY 45 73 42 76 50 / 0 0 0 0 0
APALACHICOLA 48 66 47 68 56 / 0 0 0 0 30
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/
FRIDAY FOR THE FOLLOWING ZONES: CALHOUN...DIXIE...GADSDEN...
HOLMES...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL
WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...NONE.
&&
UPDATE...MROCZKA
AVIATION...CAMPHazardous weather outlook, Mar 18, 6:02 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 702 PM EDT THU MAR 18 2010 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-191030- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 702 PM EDT THU MAR 18 2010 /602 PM CDT THU MAR 18 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE NEXT CHANCE OF RAIN WILL BE ON SUNDAY AS A COLD FRONT MOVES QUICKLY EAST ACROSS THE AREA. ALTHOUGH THERE WILL LIKELY BE SOME STRONG WINDS ALOFT WITH THIS SYSTEM...IT APPEARS UNLIKELY THAT THE ATMOSPHERE WILL BECOME UNSTABLE ENOUGH FOR AN ORGANIZED SEVERE WEATHER THREAT. IT WILL BE COLDER EARLY NEXT WEEK...BUT A WIDESPREAD FREEZE DOES NOT APPEAR LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 7:49 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 18 hr |
| Mar 19, 1:58 PM CDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Gadsden, Gulf, Holmes and 9 more | 28 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.